# SDR SIMA20120901010

- Difficulty date: September 1, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 29,992 hours, 27,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713605
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION,  FOUND RIGHT GALLEY OMEGA BEAM CORRODED AFT OF NR 18 SCREW HOLE.  AIRCRAFT REMOVED FROM SERVICE.  ACCOMPLISHED EO-EM-53MR-2022.  AIRCRAFT RETURNED TO SERVICE.
